MAUDE Adverse Event Report: STAAR SURGICAL COMPANY MICL; IMPLANTABLE COLLAMER LENS (ICL)

STAAR SURGICAL COMPANY MICL; IMPLANTABLE COLLAMER LENS (ICL)
Model Number MICL12.6
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lens was returned dry in cartridge tray.Visual inspection found residue on the lens surface.Lens has a curve shape.(b)(4).
 
Event or Problem Description
The surgeon indicated that a12.6mm micl12.6, -9.5 diopter, implantable collamer lens was implanted into the patient's right eye (od) on (b)(6) 2018.On (b)(6) 2018 the lens was removed and exchanged for a shorter length lens due to observation of excessive vault.This exchange resolved the problem.
 
Additional Manufacturer Narrative
Additional information was received.The reported stated the vault was improved ou, but was still high.Iop is wnl.It is believed that the high iop from pupillary block caused the constriction issue.Pupil constriction and glare improved but are still present.

Brand Name
MICL
Common Device Name
IMPLANTABLE COLLAMER LENS (ICL)
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7683478
Report Number2023826-2018-01018
Device Sequence Number19220720
Product Code MTA
UDI-Device Identifier00841542103015
UDI-Public00841542103015
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberMICL12.6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2018
Initial Date Received by Manufacturer 06/13/2018
Supplement Date Received by Manufacturer09/25/2018
Initial Report FDA Received Date07/12/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR